Advanced Search
MyIDEAS: Login to save this paper or follow this series

Envelope theorems in Banach lattices

Contents:

Author Info

  • Anna Battauz
  • Marzia De Donno
  • Fulvio Ortu
Registered author(s):

    Abstract

    We derive envelope theorems for optimization problems in which the value function takes values in a general Banach lattice, and not necessarily in the real line. We impose no restriction whatsoever on the choice set. Our result extend therefore the ones of Milgrom and Segal (2002). We apply our results to discuss the existence of a well-defined notion of marginal utility of wealth in optimal consumption-portfolio problems in which the utility from consumption is additive but possibly state-dependent and, most importantly, the information structure is not required to be Markovian. In this general setting, the value function is itself a random variable and, if integrable, takes values in a Banach lattice so that our general results can be applied.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: ftp://ftp.igier.unibocconi.it/wp/2011/396.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University in its series Working Papers with number 396.

    as in new window
    Length:
    Date of creation: 2011
    Date of revision:
    Handle: RePEc:igi:igierp:396

    Contact details of provider:
    Postal: via Rontgen, 1 - 20136 Milano (Italy)
    Phone: 0039-02-58363301
    Fax: 0039-02-58363302
    Web page: http://www.igier.unibocconi.it/

    Order Information:
    Email:
    Web: http://www.igier.unibocconi.it/en/papers/index.htm

    Related research

    Keywords:

    This paper has been announced in the following NEP Reports:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Battauz, Anna & De Donno, Marzia & Ortu, Fulvio, 2011. "Intertemporal asset pricing and the marginal utility of wealth," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 227-244, March.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:igi:igierp:396. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.